# SDR AALA202409164536

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 80,341 hours, 32,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: No Test
- Location: Zone 200
- Part time: 63,584 hours, 29,791 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTING TEST, FORWARD EMERGENCY POWER SUPPLY UNIT FAILED. REMOVED AND REPLACED FWD LEFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
